| Model Number |
TCN-10 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
Event or Problem Description
A report was received that an electrode was found to have residual blood left inside the probe where the wire connects after multiple uses.The residual blood was noticed after being cleaned.
Additional Manufacturer Narrative
The device analysis confirmed the complaint.Overuse of the electrodes (sterilizing units beyond the number of cycles the units are validated for) can lead to additional wear on the units and the epoxy inside the hub, leading to cracks that allow for fluid ingress.The lab determined that the material found on the hub contained proteins like those found in blood.
Event or Problem Description